# SDR SWAA960956

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23175
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EXPERIENCED BIRD STRIKE  TO NUMBER 1 ENGINE AFTER TAKEOFF, ACCOMPANIED BY EGT RISE AND ODOR IN CABIN.  AIRCRAFT RETURNED TO OAK AND HAD AN UNEVENTFUL LANDING.  PERFORMED BIRD STRIKE INSPECTION PER BOEING M/M, NO DEFECTS NOTED.  ENGINE PLACED ON 10 CYCLE BORESCOPE INSPECTION.
